# SDR 4511412212005

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N417FX
- Make and model: Lear 45LEAR
- Aircraft serial: 114
- Aircraft time: 4,410 hours, 3,279 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 4532201000V1200
- Condition: Discharged
- Location: Nose Gear
- Part time: 4,410 hours, 3,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR SELECTED UP NWS FAIL CAS 3 GREEN EXTINGUISHED AND 3 DOOR WHITE UNSAFE LTS REMAINED ILLUMINATED.  TOWER FLYBY INDICATED THE NOSE GEAR WAS NOT CENTERED.  TOUCHDOWN WAS UNEVENTFUL AND NOSE GEAR SELF-CENTERED ON LANDING.  SUSPECT NOSE GEAR IS FLAT (NO PRECHARGE PRESSURE).  MAINTENANCE OBSERVED THE UPPER BEARING AT THE END OF THE PISTON HAS BEEN RUBBING ON THE INSIDE OF THE CYLINDER.  DAMAGE IS VISIBLE WITH A MIRROR.
